On the variational theory of the spectrum of operator pencils
Doklady Akademii Nauk, Tome 325 (1992) no. 5, pp. 915-918
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_5_a6,
author = {F. G. Maksudov and M. G. Gasanov},
title = {On the variational theory of the spectrum of operator pencils},
journal = {Doklady Akademii Nauk},
pages = {915--918},
year = {1992},
volume = {325},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_5_a6/}
}
F. G. Maksudov; M. G. Gasanov. On the variational theory of the spectrum of operator pencils. Doklady Akademii Nauk, Tome 325 (1992) no. 5, pp. 915-918. http://geodesic.mathdoc.fr/item/DAN_1992_325_5_a6/